Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1226–1235 (Mi zvmmf1658)  

Numerical solution of the equations of three-dimensional viscous shock layer in the vicinity of blunt bodies placed in a stream at the angle of attack

A. I. Borodin, S. V. Peigin

Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Full text: PDF file (1496 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1183–1191

Bibliographic databases:
UDC: 519.6:531.332
MSC: Primary 76M20; Secondary 76J20, 80A20
Received: 13.02.1998
Revised: 29.12.1998

Citation: A. I. Borodin, S. V. Peigin, “Numerical solution of the equations of three-dimensional viscous shock layer in the vicinity of blunt bodies placed in a stream at the angle of attack”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1226–1235; Comput. Math. Math. Phys., 39:7 (1999), 1183–1191

Citation in format AMSBIB
\Bibitem{BorPei99}
\by A.~I.~Borodin, S.~V.~Peigin
\paper Numerical solution of the equations of three-dimensional viscous shock layer in the vicinity of blunt bodies placed in a stream at the angle of attack
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1226--1235
\mathnet{http://mi.mathnet.ru/zvmmf1658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711749}
\zmath{https://zbmath.org/?q=an:1083.76562}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1183--1191


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1658
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:61
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021